Because, there is proof of this on the internet, and a video.
He lasted 48 hours. I won the bet. It was the "cheapest" plan. He could not stand being without a phone.
First of all - a disclaimer. I never watch movies. I have no tolerance for them. But, I watched all of this:
And, my kids and husband all said, "That is YOU." She is me.
Regardless of size, it's the attitude. :D
I got a lot of self-imposed mail today - from all the comments left with that threat post I made. But, also, this! IT was titled "hot piece of ass."
"wow i like it, i like it alot! love ur choice of music to (srv) did anyone ever tell you that you look just like jamie lee curtis? (ur better looking though) just wondering if you ever wear the nylons that go up to the thigh? i would like to get some for my gfriend but have no clue what to look for comfortwise, maybe u could give me a hand?"
Thigh-highs? Uh. No. Me? Thighs?
And, dude, if you're looking for fetish videos, you came to the wrong girl. If I showed you my legs, you might start breathing heavy and then, drop dead of a heart attack. I have the sexiest VARICOSE VEINS you have nevah seen, the most flablicious loose skinned upper thighs, the hotness of the old faded stretch marks, should I go on?
Sometimes weight loss docs and nutritionists suggest a high-caloric liquid product for weight gain after weight loss surgery or when you're having complications of losing too much weight. Such a product, Boost Plus, is named in a law suit against it's maker, Novartis, because a 29 year old man complained of a Stiffy That Would Not Quit after ingesting the product.
"A man has sued the maker of the health drink Boost Plus, claiming the vitamin-enriched beverage gave him an erection that would not subside and caused him to be hospitalized. The lawsuit filed by Christopher Woods of New York said he bought the nutrition beverage made by the pharmaceutical company Novartis AG at a drugstore on June 5, 2004, and drank it. Woodsâ court papers say he woke up the next morning âwith an erection that would not subsideâ and sought treatment that day for the condition, called severe priapism."
Now, there's a side effect they could market!